I have been on this medication for 2 weeks now, I see no improvement! My doctor told me that since this is an antibiotic, my acne could only improve but it is just getting worse! I went from having about 5 severe whiteheads to 20 on each side of my face! When I started this medication I had discontinued tretinoin .05% cream a week before. My questions are, is the bactrim causing this "purge" and how long does it take to see positive results? Did the discontinuation of tretinoin aggravate my acne? Thank you for any input.
Does Bactrim have a purge period? When can I expect to see positive results?
- 6 Aug 2016 by bunny405
- bactrim, purge, acne, doctor, antibiotic, antibiotics, medication
Added 6 Aug 2016:
Some details I would like to add: I am taking Bactrim DS 800-160 tab once a day. I have used Rezamid since I started the medication to treat existing pimples and provide coverage. I will soon discontinue Rezamid to start benzoyl peroxide 2.5 %
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2012 • 2 answers
Posted 9 Jun 2013 • 1 answer
Posted 25 May 2015 • 1 answer
Posted 8 Nov 2015 • 1 answer
Posted 27 Feb 2016 • 0 answers